# SDR 98ZZZX3458

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83RA
- Make and model: Piper PA-31
- Aircraft serial: 31638
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 24889407
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HAVING NO CONTROL OF MIXTURE.  INSPECTION FOUND MIX IN FULL RICH POSITION ON FUEL SERVO AND CONTROL CABLE BROKEN.  BREAK WAS DETERMINED TO BE INSIDE CABLE HOUSING AT CONSOLE END.  NO RECORD OF CABLE REPLACEMENT FOUND.  AIRCRAFT HAS 10,600 HOURS.  MIXTURE, THROTTLE AND PROPELLER CABLES WERE REPLACED FOR THE RIGHT ENGINE OF AIRCRAFT.
